# SDR DALA2022080205305

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 66,306 hours, 25,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8644134) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP, RH AFT OVERWING AND RH AFT OF FLAP ON FUSELAGE. INSTALLED ROBBED EMERGENCY POWER SUPPLY PER B737 AMM 33-51. OPS CHECK GOOD.
